Title: Algebraic relationships between classical regression and total least-squares estimation
Authors: Van Huffel, Sabine ×
Vandewalle, Joos #
Issue Date: Aug-1987
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:93 pages:149-160
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science